# SDR DALA1036349855

- Difficulty date: November 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strut
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO STA 579 LT STRUT CRACKED AT LOWER END. REMOVED FASTENERS IAW SRM 51-30-5 STOPPED DRILLED CRACK IAW SRM 53-01, FIG 2 FABRICATED 2 EA REPAIR DOUBLER'S IAW SRM 53-01, FIG 2, TREATED & PRIMED DOUBLER'S IAW SRM 51-10-3 INSTALLED REPAIR IAW SRM 51-30-5.
